login
This site is supported by donations to The OEIS Foundation.

 

Logo

Please make a donation to keep the OEIS running. We are now in our 55th year. In the past year we added 12000 new sequences and reached 8000 citations (which often say "discovered thanks to the OEIS"). We need to raise money to hire someone to manage submissions, which would reduce the load on our editors and speed up editing.
Other ways to donate

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A091118 Numbers n such that there is no regular hypermap on the nonorientable surface of characteristic -n. 0
0, 1, 16, 22, 25, 37, 46 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,3

LINKS

Table of n, a(n) for n=1..7.

S. Wilson and A. B. d'Azevedo, Surfaces having no regular hypermaps, Discrete Math., 277 (2004), 241-274.

CROSSREFS

Sequence in context: A065778 A305944 A243972 * A294125 A064804 A102944

Adjacent sequences:  A091115 A091116 A091117 * A091119 A091120 A091121

KEYWORD

nonn,more

AUTHOR

N. J. A. Sloane, Feb 22 2004

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified December 7 09:33 EST 2019. Contains 329843 sequences. (Running on oeis4.)